# SDR DALA2024022802781

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0218096) RH ZEE CHANNEL IN FWD CARGO HAS SEVERAL SPOTS OF CORROSION FROM STA 500A-500L RBL 22 WL 158. REMOVED AND REPLACED R/H ZEE CHANNEL IAW B737 SRM 51-40-02-0G, SRM 51-40-05-0G, AND BOEING DWG 143A7501 REV. A.
